# SDR FDEA201605161598

- Difficulty date: May 16, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD LE SKIN INTERNAL SUPPORT FORMER ASSEMBLY, FOUND CRACK AT STATION XOS 585.  CRACKED FORMER REMOVED IAW SRM 51-31-01-0G.  NEW FORMER FABRICATED IAW DWG ARB 2931 REV H & PROTECTED IAW SRM 51-21-01-0G.  NEW FORMER INSTALLED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
